Original Articles

WELL-BOUNDED OPERATORS ON NON-REFLEXIVE BANACH SPACES II

Published in: Quaestiones Mathematicae
Volume 24, issue 2, 2001 , pages: 183–191
DOI: 10.1080/16073606.2001.9639206
Author(s): Qingping ChengInstitute of Mathematics, Hebrew University of Jerusalem, Givat-Ram, Jerusalem, Israel,, Ian DoustSchool of Mathematics, University of New South Wales, Sydney, NSW, Australia,

Abstract

In this paper we examine the relationship between the various subclasses of well-bounded operators. Although some of these subclasses have been shown to coincide on certain families of Banach spaces, we show here that apart from these previously known cases, the subclasses are typically distinct.

Get new issue alerts for Quaestiones Mathematicae